Anti-depressants and ED
You set a great example to follow, which gives me motivation to get help.
I'm in good physical health, but have depression & take antidepressants...that aren't working. I'm told my ED will improve as my emotional health improves, but I think the meds are causing my ED. The meds don't make me feel better, they cause ED which make me feel worse about myself, which makes ED worse. I feel trapped in an unhappy cycle. I'd come to you for coaching but I live in NYC. Any hope for me? What are your thoughts? Thank you.
Apologies for the delayed response. There is a lot of hope for you. My thoughts are:
the main priority would be to investigate improving your low mood through exercise increased activity and even mindfulness, as how we feel about ourself has a massive effect upon our erection quality, and some antidepressants can cause erectile problems, however I am sure or would hope in your case your doctor has probably checked this and you are on one that does not have a negative effect upon erection quality. The NHS in the UK states that exercise can be as effective as anti-depressants in treating mild to moderate depression. However never stop or reduce your antidepressants without talking to your doctor - always follow his advice.
That said you could try other lifestyle changes and see what works for you. Diet, Exercise, Mindfulness and increased daylight did help me so i can really recommend them. Exercise also helps to improve blood flow to the penis and help us connect to our body more, as can mindfulness body scans, to begin to feel more sexual.
I hope that has helped .
do let me know how you get on.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Have A Question About Erections.